# SDR AALA20040942

- Difficulty date: August 31, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEAT ROWS 27 THROUGH 36 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS FOR SEAT ROWS 27 THROUGH 36.  SYSTEM GROUND CHECKED NORMAL OPERATION.
